# SDR JJBA20110929001B

- Difficulty date: September 29, 2011
- Submitted: October 5, 2011
- Operation: Air carrier
- Aircraft: N375PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 26,356 hours, 36,953 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 54C546349
- Part serial: 1728
- Condition: Inoperative
- Location: Mlg
- Part time: 23,296 hours, 31,982 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT MLG DOOR FLICKERED ONCE IN FLIGHT AND WHEN LANDING GEAR SELECTED DOWN, LANDING GEAR INOP CAUTION ILLUMINATED.  PERFORMED ALT EXTENSION.  R & R LT DOOR SEQUENCING VALVE. OPS CK SAT.
